Nombre de documents

13

liste de publi


Article dans une revue8 documents

  • Jeremie Guilhot, Cédric Lecouvey. Isomorphic induced modules and Dynkin diagram automorphisms of semisimple Lie algebras. Glasgow Mathematical Journal, Cambridge University Press (CUP), 2016, 58 (1), pp.187-203. 〈hal-01109350〉
  • Jeremie Guilhot, Nicolas Jacon. Ordering Families using Lusztig's symbols in type B: the integer case. Journal of Algebraic Combinatorics, Springer Verlag, 2015, 41 (1), pp.157-183. 〈hal-00857874〉
  • Jeremie Guilhot. Cellularity of the lowest two-sided ideal of an affine Hecke algebra. Advances in Mathematics, Elsevier, 2014, 255, pp.525-561. 〈hal-00790711v2〉
  • Jeremie Guilhot, Vanessa Miemietz. Affine cellularity of affine Hecke algebras of rank two. Mathematische Zeitschrift, Springer, 2012, 271 (1-2), pp.373-397. 〈hal-01109358〉
  • Jeremie Guilhot. Kazhdan-Lusztig cells in the affine Weyl groups of rank 2. International Mathematics Research Notices, Oxford University Press (OUP), 2010, 17, pp.3422-3462. 〈hal-01109359〉
  • Jeremie Guilhot. Generalized induction of Kazhdan-Lusztig cells. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2009, 59 (4), pp.1385-1412. 〈hal-01109361〉
  • Jeremie Guilhot. On the lowest two-sided cell in affine Weyl groups. Representation Theory, 2008, 12, pp.327-345. 〈hal-01109363〉
  • Jeremie Guilhot. On the determination of Kazhdan-Lusztig cells in affine Weyl groups with unequal parameters. Journal of Algebra, Elsevier, 2007, 318 (2), pp.893-917. 〈hal-01109366〉

Pré-publication, Document de travail3 documents

  • Jeremie Guilhot, James Parkinson. A proof of Lusztig's conjectures for affine type $G_2$ with arbitrary parameters. 2017. 〈hal-01638380v2〉
  • Jeremie Guilhot. Admissible subsets and Littelmann paths in affine Kazhdan-Lusztig theory. 2016. 〈hal-01333423〉
  • Jeremie Guilhot. Some computations about Kazhdan-Lusztig cells in affine Weyl groups of rank 2. 2009. 〈hal-01277222〉

Rapport1 document

Thèse1 document

  • Jeremie Guilhot. Kazhdan-Lusztig cells in affine Weyl groups with unequal parameters. Mathematics [math]. Université Claude Bernard - Lyon I, 2008. English. 〈tel-00300796〉